Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 55, NWS La Crosse, WI

June 7, 2008Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2008, 6:46 PM CDT for Vernon County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 6:46 PM CDT (23:46 UTC)
Expired
Jun 7, 2008, 7:30 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Vernon County, WI

The radar

The La Crosse radar (KARX), 33 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2173 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 072347
SVRARX
WIC123-080030-
/O.NEW.KARX.SV.W.0055.080607T2346Z-080608T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
646 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 730 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR STODDARD...OR 13 MILES SOUTH OF LA CROSSE...
  MOVING EAST AT 65 MPH. SPOTTERS IN HOKAH REPORTED NICKEL SIZED     
  HAIL WITH THIS STORM NOW CROSSING THE MISSISSIPPI RIVER.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUNGE HOLLOW AROUND 650 PM...
  COON VALLEY AND ESOFEA AROUND 655 PM...
  VIROQUA AND WESTBY AROUND 700 PM...
  COUNTY ROADS D AND P AND BLOOMINGDALE AROUND 705 PM...
  LA FARGE AND ROCKTON AROUND 710 PM...
  WILDCAT MOUNTAIN STATE PARK AROUND 715 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4356 9066 4349 9067 4350 9122 4352 9123
      4362 9124 4366 9126 4372 9126 4372 9057
      4356 9055
TIME...MOT...LOC 2346Z 265DEG 56KT 4365 9115

$$

BINAU
2 follow-up statements
000 
WWUS53 KARX 072358
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 PM CDT SAT JUN 7 2008

WIC123-080030-
/O.CON.KARX.SV.W.0055.000000T0000Z-080608T0030Z/
VERNON WI-
658 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR VERNON COUNTY...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COUNTY ROADS O AND Y...OR ABOUT 9 MILES NORTHWEST OF VIROQUA...
MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTBY AND JERSEY VALLEY COUNTY PARK AROUND 705 PM...
  COUNTY ROADS D AND P AND HIGHWAY 82 AND COUNTY D AROUND 710 PM...
  LA FARGE AND WILDCAT MOUNTAIN STATE PARK AROUND 715 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4356 9066 4349 9067 4350 9122 4352 9123
      4362 9124 4366 9126 4372 9126 4372 9057
      4356 9055
TIME...MOT...LOC 2358Z 265DEG 56KT 4366 9098

$$

BINAU
000 
WWUS53 KARX 080030
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
730 PM CDT SAT JUN 7 2008

WIC123-080040-
/O.EXP.KARX.SV.W.0055.000000T0000Z-080608T0030Z/
VERNON WI-
730 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY EXPIRES AT 730
PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4356 9066 4349 9067 4350 9122 4352 9123
      4362 9124 4366 9126 4372 9126 4372 9057
      4356 9055
TIME...MOT...LOC 0030Z 265DEG 56KT 4369 9029

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:40 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 4:34 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
434 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
434 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHEAST MINNESOTA AND
PARTS OF NORTHEAST IOWA LATE THIS AFTERNOON. THERE IS A FAVORABLE
TORNADO ENVIRONMENT SO THE STORMS BEGIN TO ROTATION FAIRLY EASY.
VERY HEAVY RAIN IS ALSO EXPECTED WITH EACH STORM.

THE AIRMASS IS MORE STABLE IN WESTERN AND CENTRAL WISCONSIN SO IT
MAY TAKE A FEW HOURS...INTO THE EVENING...FOR STORMS TO REFORM.

THESE STORMS WILL CONTINUE TO TRACK ACROSS AREAS MAINLY ALONG AND
SOUTH OF INTERSTATE 90 WELL INTO THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN
TONIGHT. STRONGER STORMS COULD PRODUCE A QUICK COUPLE INCHES OF
RAIN SO REMAIN ALERT FOR POSSIBLE FLASH FLOODING...ESPECIALLY IN
AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED IN SOUTHEAST MINNESOTA AND PARTS OF NORTHEAST
IOWA LATE THIS AFTERNOON AND INTO THE EVENING. WISCONSIN COUNTIES
ALONG AND SOUTH OF INTERSTATE 90 94 SHOULD ALSO MONITOR UPSTREAM
CONDITIONS...ESPECIALLY IF A WARNING IS ISSUED FOR YOUR AREA. IN
ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT
COUPLE DAYS. IF THE THREAT OF FLOODING MATERIALIZES...RIVER LEVELS
REPORTS WOULD ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLOOD            2 S SPARTA              43.91N 90.81W
06/07/2008                   MONROE             WI   TRAINED SPOTTER

            PONDING OF WATER REPORTED AGAIN JUST SOUTH OF SPARTA
            ABOUT 1 MILE SOUTH OF INTERSTATE 90.

&&

SHEA
Local storm report, Jun 7, 6:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
630 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FUNNEL CLOUD     YUBA                    43.54N 90.43W
06/07/2008                   RICHLAND           WI   PUBLIC

&&

MW
Local storm report, Jun 7, 6:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
636 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HEAVY RAIN       TUNNEL CITY             44.00N 90.57W
06/07/2008  M1.98 INCH       MONROE             WI   TRAINED SPOTTER

&&

SHEA
Local storm report, Jun 7, 6:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     FLOOD            2 NE WITOKA             43.95N 91.59W
06/07/2008                   WINONA             MN   EMERGENCY MNGR

            PLEASANT VALLEY CREEK AND CEDAR CREEK BOTH OUT OF THEIR
            BANKS. BUT STARTING TO RECEDE NOW.

&&

MW
Local storm report, Jun 7, 6:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     2 N HUB CITY            43.50N 90.35W
06/07/2008  E60 MPH          RICHLAND           WI   AMATEUR RADIO

            REPORTED AT HWY 80 AND COUNTY ROADS CC.

&&

SHEA
Local storm report, Jun 7, 6:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
642 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             4 S HILLSBORO           43.60N 90.34W
06/07/2008  E0.75 INCH       VERNON             WI   LAW ENFORCEMENT

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:02 AM CDTFlash Flood WatchARXAdams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more44 hr
Jun 7, 11:55 AM CDTSevere Thunderstorm WarningARXMonroe50 min
Jun 7, 12:33 PM CDTTornado WarningARXJuneau, Monroe, Vernon42 min
Jun 7, 1:12 PM CDTTornado WarningARXAdams, Juneau48 min
Jun 7, 1:17 PM CDTTornado WarningARXCrawford43 min
Jun 7, 1:43 PM CDTTornado WarningARXGrant47 min
Jun 7, 2:04 PM CDTTornado WarningARXCrawford26 min
Jun 7, 2:19 PM CDTTornado WarningARXRichland41 min
Jun 7, 2:32 PM CDTSevere Thunderstorm WarningARXGrant33 min
Jun 7, 3:00 PM CDTSevere Thunderstorm WarningARXRichland30 min
Jun 7, 3:51 PM CDTRiver Flood WarningARXMonroe, Vernon46 hr
Jun 7, 5:19 PM CDTFlash Flood WarningARXJuneau, Monroe, Vernon7 hr
Jun 7, 5:22 PM CDTSevere Thunderstorm WarningARXLa Crosse23 min
Jun 7, 5:43 PM CDTTornado WarningARXLa Crosse, Monroe32 min
Jun 7, 5:59 PM CDTTornado WarningARXRichland, Vernon61 min
Jun 7, 6:35 PM CDTRiver Flood WarningARXVernon26 hr
Jun 7, 6:55 PM CDTRiver Flood WarningARXRichland, Vernon67 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.